The Michigan Mathematical Journal

A complete bounded minimal cylinder in R3.

Francisco Martín and Santiago Morales

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 47, Issue 3 (2000), 499-514.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1030132591

Digital Object Identifier
doi:10.1307/mmj/1030132591

Mathematical Reviews number (MathSciNet)
MR1813541

Zentralblatt MATH identifier
1024.53043

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

Martín, Francisco; Morales, Santiago. A complete bounded minimal cylinder in R 3 . Michigan Math. J. 47 (2000), no. 3, 499--514. doi:10.1307/mmj/1030132591. http://projecteuclid.org/euclid.mmj/1030132591.


Export citation